# SDR VTZA96100

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6207 - DURING CRUISE AT 2230 HRS ON 3-5-96, MADE AN UNSCHEDULED LANDING BACK AT IAD DUE TO LT ENGINE CHIP LIGHT. AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT AUTHORIZED FERRY FLIGHT TO LYH FOR ENGINE CHRONIC CHIP DETECTOR LIGHT.  MAINTENANCE REMOVED AND REPLACED ENGINE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
